Bulletin (New Series) of the American Mathematical Society

New defect relations for meromorphic functions on ${\mathbf{C}}^n $

Bernard Shiffman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 3 (1982), 599-601.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183549772

Mathematical Reviews number (MathSciNet)
MR670135

Zentralblatt MATH identifier
0547.32014

Subjects
Primary: 32A22: Nevanlinna theory (local); growth estimates; other inequalities {For geometric theory, see 32H25, 32H30}

Citation

Shiffman, Bernard. New defect relations for meromorphic functions on ${\mathbf{C}}^n $. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 3, 599--601. https://projecteuclid.org/euclid.bams/1183549772


Export citation

References

  • 1. J. Carlson and P. Griffiths, A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. of Math. (2) 95 (1972), 557-584.
  • 2. C.-T. Chuang, Une généralisation d'une inégalité de Nevanlinna, Sci. Sinica 13 (1964), 887-895.
  • 3. J. Dufresnoy, Sur les valeurs exceptionnelles des fonctions méromorphes voisines d'une fonction méromorphe donnée, C. R. Acad. Sci. Paris Sér. A-B 208 (1939), 255-257.
  • 4. R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929; reprinted by Chelsea, New York, 1974.
  • 5. B. Shiffman, Nevanlinna defect relations for singular divisors, Invent. Math. 31 (1975), 155-182.
  • 6. B. Shiffman, A general Second Main Theorem for meromorphic functions on Cn, Amer. J. Math. (to appear).
  • 7. W. Stoll, Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexen Veränderlichen. (I), (II), Acta Math. 90 (1953), 1-115; 92 (1954), 55-169.
  • 8. A. Vitter, The lemma of the logarithmic derivative in several complex variables, Duke Math. J. 44 (1977), 89-104.